MathSciNet Relay Station
MathSciNet bibliographic data
MR606521 (82j:12011) 12A45
Williams, H. C. Some results concerning Voronoĭ's continued fraction over ${\bf Q}(\root 3\of{D})$. Math. Comp. 36 (1981), no. 154, 631–652.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement